Skip to Main content Skip to Navigation
Journal articles

Globally Minimal Surfaces by Continuous Maximal Flows

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621983
Contributor : Hugues Talbot <>
Submitted on : Sunday, September 11, 2011 - 5:01:10 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00621983, version 1

Citation

Ben Appleton, Hugues Talbot. Globally Minimal Surfaces by Continuous Maximal Flows. IEEE Transactions on Pattern Analysis and Machine Intelligence, Institute of Electrical and Electronics Engineers, 2006, 28 (1), pp.106-118. ⟨hal-00621983⟩

Share

Metrics

Record views

220